# SDR ASAA2019072830204

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 13,742 hours, 4,442 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: UNKNOWN
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW OVERHEAT LIGHT CAME ON QRH RUN, LIGHT CAME BACK ON. GROUNDED - YES. WHCU FAILS BITE WITH SENSOR FAULT. SWAPPED TO SPARE SENSOR BITE CHECK NORMAL. REF FIM 30-41 TASK 812.
